# SDR QXEA200301006

- Difficulty date: August 20, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,585 hours, 5,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- ON FLIGHT 2308 RETURNED TO FIELD DUE TO BAGGAGE DOOR INDICATED OPEN. AIRCRAFT LANDED WITHOUT INCIDENT. CLEANED AND LUBED LOCK MECHANISM. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
